# SDR DALA2024101009901

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 AFT CARGO DOOR INTER SURFACE SKIN PLATE AT BEAM 5 FR62 TO FR63 FOUND DENT. CORRECTIVE ACTION: REPLACED THE AFT CARGO DOOR INNER DENT SKIN PANEL AT BEAM 5 FR62 TO FR63 AS PER A330 SRM 51-72-11. (0601273)
